Jump to content
GG333

Akathisia from Latuda?

Recommended Posts

I started Latuda 2 weeks ago. 20 mg for 4 days then up to 40 mg. last few nights I get horrible, anxiety, sense of dread, wanna crawl out of my body for a few hours after I take it.  Has anyone else experienced this and have you found anything to alleviate it? I want to give this med a fair shot and just wondering what others experiences are with this restlessness, agitation after taking Latuda. 

Thank you:)

Share this post


Link to post
Share on other sites

Before I got better at taking Latuda regularly, I would get really restless when my dosage was interrupted. I would prowl around the house, searching for something without any idea as to its identity. I don't do that anymore, so there's a chance that this might improve. 

Success and good luck, 

Litany

Share this post


Link to post
Share on other sites
On 6/2/2016 at 9:19 AM, GG333 said:

I started Latuda 2 weeks ago. 20 mg for 4 days then up to 40 mg. last few nights I get horrible, anxiety, sense of dread, wanna crawl out of my body for a few hours after I take it.  Has anyone else experienced this and have you found anything to alleviate it? I want to give this med a fair shot and just wondering what others experiences are with this restlessness, agitation after taking Latuda. 

Thank you:)

Hey there! I know this post was a long time ago, so I was wondering how it was going?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...